# SDR USAA2013080800030

- Difficulty date: July 26, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112833200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION WAS FOUND ON FLOORBEAM AT FR 16, -Y1379.5.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53112832.
